# SDR SWIA202158476

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FOUND ON BOTTOM CORNER OF PAX DOOR AFT SIDE      (C-CHECK RO 5/25/2021)    REMOVED AFT BOTTOM CORNER FITTING IAW CRJ900 SRM 51-42-21-001-001-A01 & SRM 51-42-21-001-001-A01. INSTALLED NEW PAX DOOR BOTTOM AFT CORNER PN: 601R319983-4 IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, & DWG 601R31702 REV Â€“N.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKED GOOD.  (SEE DETAILS ON CONTINUE CARD)
